# SDR CA090128001

- Difficulty date: January 16, 2009
- Submitted: March 5, 2009
- Operation: General aviation
- Make and model: Piper PA-31T2
- Aircraft time: 15,147 hours, 5 cycles
- Engine: Pwa PT6A135
- System (JASC): 3245 · Tire Tube
- Part: Tube
- Part number: XA1AK
- Condition: Punctured
- Location: Outr Circmfernce
- Part time: 283 hours
- Component: Tire, 0763561
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TIRE LOSING AIR AFTER SHUTDOWN.  THE TIRE AND TUBE WERE INSPECTED AND NUMEROUS PIN HOLES WERE FOUND ON THE TUBE`S OUTER CIRCUMFERENCE, CAUSING THE DEFLATION.
